# SDR 9605049876

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, GEAR UNSAFE LIGHT ILLUMINATED UPON GEAR RETRACTION.  RECYCLED GEAR AND RETRACTED NORMALLY.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND NOSE STRUT LOW.  REPLACED NOSE LANDING GEAR STRUT SERVICING VALVE.  SERVICED STRUT AND CHECKED GOOD.
